# SDR ERAA073270

- Difficulty date: May 16, 2001
- Submitted: June 11, 2001
- Operation: General aviation
- Aircraft: N153EH
- Make and model: Bolkms BO105S
- Aircraft serial: S572
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 230321825
- Part serial: FA9886
- Condition: Chafed
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE RUBBING INSIDE STATOR.  ISSUED TO AC 153EH BUT COULD NOT BE INSTALLED DUE TO PROBLEM WHEN TRYING TO INSTALL IN GENERATOR.
